Analytic continuation of fundamental solutions of elliptic equations
Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1123-1133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_8_a16,
author = {B. Yu. Sternin and V. E. Shatalov},
title = {Analytic continuation of fundamental solutions of elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1123--1133},
year = {1997},
volume = {33},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_8_a16/}
}
B. Yu. Sternin; V. E. Shatalov. Analytic continuation of fundamental solutions of elliptic equations. Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1123-1133. http://geodesic.mathdoc.fr/item/DE_1997_33_8_a16/